A characteristic mode solution of the parallel plate-fed slot antenna
Article first published online: 7 DEC 2012
Copyright 1995 by the American Geophysical Union.
Volume 30, Issue 2, pages 353–360, March-April 1995
How to Cite
1995), A characteristic mode solution of the parallel plate-fed slot antenna, Radio Sci., 30(2), 353–360, doi:10.1029/94RS03158., and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 21 NOV 1994
- Manuscript Received: 15 NOV 1993
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!